MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS ST8OI STRESS TEST SYSTEM; PHILIPS ST8OI STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS ST8OI STRESS TEST SYSTEM; PHILIPS ST8OI STRESS TEST SYSTEM
Model Number 860343
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that sometimes the unit mixes up patient data with other patients.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
H10: it was determined that both a regulatory compliance evaluation and a clinical assessment (rce/ca) is required due to the nature and frequency of this complaint.Issue is software related, but still in progress.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.H3 other text : philips contacted the customer.Customer stated they would call back.No further communication.

Brand Name
ST8OI STRESS TEST SYSTEM
Common Device Name
PHILIPS ST8OI STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10566345
Report Number1218950-2020-05580
Device Sequence Number3028076
Product Code DQK
UDI-Device Identifier00884838030299
UDI-Public(01)00884838030299
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1